Volume 23, Number 4, October-December 2017
|Page(s)||1751 - 1765|
|Published online||28 September 2017|
On contact sub-pseudo-Riemannian isometries
1 Faculty of Mathematics and Natural Sciences, Cardinal Wyszyński University, 01-938 Warszawa, Poland.
2 Institute of Mathematics, Polish Academy of Sciences, ul. Śniadeckich 8, 00-656 Warszawa, Poland.
Received: 22 October 2015
Revised: 14 September 2016
Accepted: 10 November 2016
We study isometries in contact sub-pseudo-Riemannian geometry. In particular we give an upper bound on the dimension of the isometry group of a general sub-pseudo-Riemannian manifold and prove that the maximal dimension is attained for the left invariant structures on the Heisenberg group.
Mathematics Subject Classification: 53C17 / 34H05
Key words: Contact structure / sub-Riemannian geometry / sub-Lorentzian geometry / Heisenberg group / isometry group / control-affine systems
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.